# SDR SWAA2021062368908

- Difficulty date: May 2, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB BS 727B-767 RBL21 WL157; SIDEWALL PANEL SUPPORT SEVERAL AREAS HAS CORROSION. / REMOVED SEVERAL AREAS OF CORROSION IAW SRM 51-10-02. DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53. RECEIVED NEW PART FROM 5 STORES. REF: PO 818957. LOCATED; DRILLED; COUNTER SUNK HOLES AND INSTALLED NEW PART IAW SRM 51-40-05; SRM 51-40-08; SRM 51-40-02; DWG 146A7502 REV: -; DWG 146A0061 REV: -; DWG 146A7500 REV: - BS 727 - 767 RBL 21 W/L 157
